Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having BP and diabetes. Had by pass surgery done with veins removed from legs. Feeling tightness in calf muscles. How to avoid?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
Let under gone heart bypass surgery.veins removed from both legs during operation.Then onwards my car,for muscles are fighting. Why

Please note that my calf muscles are tight.after heart bypass surgery on 29-09-2005.vein removed from both legs.then onwards calf muscles are to avoid.
Posted Wed, 19 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

The problem may not be directly related to the removal of the vein !...

- Medicines like statins (for cholesterol) are routinely given in such situations and is the usual culprit.
Diuretics may cause electrolyte disturbance and may be responsible.
- The same pathology affecting the heart vessels could also affect the limb vessels leading to reduction in flow.

Discuss with your Physician / Check your drugs / Doppler study for flow in both arteries and veins of the leg may help

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor